Thunderstorm Wind, Webster
- When
- June 28, 8:15 PM CST
- Where
- Webster County, 4.84 mi N of Sykes Ferry
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.900, -93.450
Trees were downed in Sarepta, Louisiana.
Scattered showers and thunderstorms developed ahead of an unusual strong cold front for late June across central Arkansas during the afternoon hours of June 28th. These thunderstorms produced a large outflow boundary which moved southward into the region from the north.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
Scattered showers and thunderstorms developed ahead of an unusual strong cold front for late June across central Arkansas during the afternoon hours of June 28th. These thunderstorms produced a large outflow boundary which moved southward into the region from the north. An isolated wind gusts just below 70 mph was reported across Bossier Parish in northwest Louisiana during the evening of June 28th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 28, 5:59 PM CST, 2 hours 16 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 659 PM CDT SAT JUN 28 2008 ...A QUICK UPDATE TO THE FORECAST WILL BE COMING... .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE THEIR SLUGGISH PROGRESSION SOUTHWARD EARLY THIS EVENING. PER DISCUSSION WITH THE STORM PREDICTION CENTER...THINKING IS THAT CONVECTIVE ACTIVITY WILL BE ENHANCED BY THE LOW-LEVEL JET AFTER SUNSET. HOWEVER...THERE ARE STILL SOME QUESTIONS AS TO HOW FAR SOUTH THE LINE WILL PROGRESS THIS EVENING. MAIN REASON FOR THIS UPDATE IS FOR SEVERE THUNDERSTORM WATCH 636...WHICH IS IN EFFECT UNTIL 1 AM. I HAVE ALSO MADE A FEW ADJUSTMENTS TO THE HOURLY TEMPERATURE/DEWPOINT GRIDS...AS WELL AS THE POP/WEATHER GRIDS BASED ON OBSERVED TRENDS. ISC GRIDS HAVE BEEN SENT AND SHOULD BE POSTED TO THE INTERNET. AN UPDATED SUITE OF PRODUCTS WILL BE ISSUED SHORTLY. /21/ && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT JUN 28 2008/ DISCUSSION... CONVECTION FIRING ALONG BOUNDARIES TO OUR N AND W HAVE PROMPTED SVR WATCH 634 TIL 03Z. MOST OF THIS IS HEAT AND INSTABILITY DRIVEN WITH LITTLE SHEAR...EXPECTED TO DIMINISH WITH SUNSET. COLD FRONT A LITTLE FURTHER N WILL CONTINUE TO MOVE TOWARD THE AREA...WITH THE EXPECTATION OF CONVECTION DEVELOPING OVERNIGHT AND CONTINUING THROUGH THE DAY SUNDAY. AS RIDGE ALOFT OVER WRN U.S. BUILD AND UPPER LOW SPINS OVER GRT LAKES...OUR FLOW ALOFT WILL BECOME NWRLY WHICH WILL PUSH THE FRONT AND PRECIP THROUGH. EXPECTING FAIR DAYS EARLY IN THE WORKWEEK...AS THE MAIN RESULT WITH THE COLD FRONT WILL BE A LESS HUMID AIRMASS THUS MIN TEMPS EARLY IN THE WEEK SHOULD BE MOSTLY IN THE 60S...BUT MAX TEMPS STILL PASSING 90. THE POTENTIAL FOR NW FLOW MCS/S MAY RESUME DURING WEDNESDAY AFTER SUFFICIENT MOISTURE RETURN. ALSO...MAYBE ANOTHER PUSH OF TROPICAL MOISTURE FROM THE GULF INTO THE NW GULF COAST LATE THIS WEEK...MAY LEAD TO AN OCCASIONALLY WET WEEKEND FOR DAY 7 AND 8. /17/ AVIATION... SCT CONVECTION CONTINUES ACROSS THE ERN SECTIONS OF NCNTRL LA/SCNTRL AR THIS AFTERNOON...MAINLY ALONG/AHEAD OF SLOWING OUTFLOW BNDRY OVER SW/SCNTRL AR FROM THIS MORNING/S AR MCS...AND ALSO IN VC OF A WEAK SHEAR AXIS WHICH REMAINS OVER SW AND CNTRL LA...INTO CNTRL MS. WEAK SEABREEZE ALSO CONTINUES TO DRIFT N TOWARDS THE TOLEDO BEND COUNTRY OF DEEP E TX/WCNTRL LA...AND IS DOUBTFUL THIS CONVECTION WILL EVEN REACH THE I-20 CORRIDOR BEFORE DIMINISHING BY EARLY EVENING. WILL LIKELY SEE MVFR RESTRICTIONS TO CIGS AND VSBYS IN/NEAR CONVECTION...ALONG WITH GUSTY WINDS TO 25-30KTS IN THE STRONGER STORMS. WHILE MUCH OF THIS CONVECTION WILL LIKELY DIMINISH EARLY THIS EVENING...FOCUS WILL TURN TO THE N AND NW...AS SCT TO NUMEROUS STORMS WILL FIRE ALONG/AHEAD OF A SEWD MOVING COLD FRONT OVER SRN/SE OK/WRN AR. IT REMAINS UNCERTAIN IF STORMS WILL HOLD TOGETHER TO REACH THE SW AR TERMINALS /TXK AND ELD/ BETWEEN 00-06Z...AS INSTABILITY SHOULD WANE OVER THESE AREAS AFTER SUNSET...AND ADDITIONAL CONVECTION DEVELOPS ALONG THE FRONTAL BNDRY ITSELF. THE FRONT SHOULD NEAR THE AR/LA LINE BY 12Z SUNDAY...WITH SCATTERED CONVECTION PERSISTING ALONG THE I-20 CORRIDOR OF E TX/N LA THROUGH MUCH OF THE MORNING. CIGS WILL LIKELY DETERIORATE WITH THE CONVECTION THEMSELVES...ALTHOUGH CIG IMPROVEMENTS WILL BE SEEN FROM N TO S BY AFTERNOON AS THE FRONT/CONVECTION SLIPS S. SW WINDS 5-10KTS THIS EVENING WILL BECOME NW AFTER THE FROPA SUNDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 89 68 91 / 30 60 30 10 MLU 72 88 68 90 / 30 60 30 10 DEQ 71 87 63 89 / 70 40 10 0 TXK 73 87 65 90 / 60 50 10 0 ELD 72 87 64 90 / 50 50 10 0 TYR 74 86 68 91 / 40 60 30 10 GGG 73 87 66 91 / 40 60 30 10 LFK 73 90 70 92 / 20 50 40 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && EVENING FORECAST CREW...BUTTS/44/15 AFTERNOON FORECAST CREW...17/15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 28 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-291100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... LOOK FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TODAY...MAINLY ACROSS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA...AS WELL AS EAST CENTRAL AND NORTHEAST LOUISIANA. THIS ACTIVITY SHOULD SLOWLY DISSIPATE IN COVERAGE AND INTENSITY THROUGH THE EVENING HOURS. BY THIS AFTERNOON INTO THE OVERNIGHT HOURS...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. SOME OF THESE STORMS COULD BE SEVERE...PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. THUNDERSTORM ACTIVITY ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS WILL BECOME LIKELY BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING ALONG AND NORTH OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS JUST BEFORE SUNRISE SUNDAY MORNING. THIS ACTIVITY WILL SPREAD SOUTHWARD TOWARDS THE INTERSTATE 20 CORRIDOR DURING THE DAY SUNDAY. AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH SOME LARGE HAIL. THE ACTIVITY SHOULD BEGIN TO WEAKEN AS THE FRONT PUSHES THROUGH THE REGION BY LATE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...MAY BE NEEDED ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS BY THIS EVENING DUE TO THE ANTICIPATION OF STRONG TO SEVERE THUNDERSTORMS. 17
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SAT JUN 28 2008
ARZ060-061-071-072-290130-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
729 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE
INCLUDING THE FOLLOWING LOCATIONS
BLUFF CITY...BODCAW...BUCKNER...EMMET...HOPE...LEWISVILLE...
MAGNOLIA...MCNEIL...PERRYTOWN...PRESCOTT...ROSSTON...STAMPS...
WALDO AND WILLISVILLE
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRESCOTT TO 5 MILES
SOUTHEAST OF EMMET TO HOPE...OR ALONG A LINE EXTENDING FROM PRESCOTT
TO 9 MILES EAST OF HOPE TO HOPE...MOVING SOUTHEAST AT 24 MPH. THESE
STORMS WILL AFFECT THE COMMUNITIES OF FALCON AND ROSSTON BY
8 PM...AND ALSO THE CITY OF MAGNOLIA AROUND 830 PM.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED.
LAT...LON 3393 9332 3385 9328 3384 9319 3380 9313
3325 9310 3324 9369 3328 9369 3333 9366
3333 9369 3338 9367 3340 9371 3349 9372
3372 9380 3376 9350 3394 9334
TIME...MOT...LOC 0029Z 332DEG 21KT 3375 9332 3364 9342
3361 9363
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CDT SAT JUN 28 2008
ARZ059-OKZ077-TXZ096-097-108-109-111-290130-
BOWIE-FRANKLIN-LITTLE RIVER-MCCURTAIN-MORRIS-RED RIVER-TITUS-
735 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
LITTLE RIVER
IN SOUTHEAST OKLAHOMA
MCCURTAIN
IN NORTHEAST TEXAS
RED RIVER...BOWIE...TITUS...FRANKLIN AND MORRIS
INCLUDING THE FOLLOWING LOCATIONS
ARKINDA...FOREMAN...WINTHROP...BAGWELL...BOGATA...BOXELDER...
CLARKSVILLE...DALBY SPRINGS...DE KALB...HAGANSPORT...HOOKS...NEW
BOSTON...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF FOREMAN TO 10 MILES EAST OF
CLARKSVILLE TO 12 MILES NORTHEAST OF PARIS...MOVING SOUTHEAST AT
23 MPH. THESE STORMS WILL AFFECT THE CITIES OF BOGOTA...TALCO...
BOXELDER...DEKALB...AND FOREMAN DURING THE NEXT 30 TO 45 MINUTES.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IDABEL OKLAHOMA
RECORDED A WIND GUST OF 40 MPH AS THESE STORMS MOVED THROUGH DURING
THE LAST HALF HOUR.
LAT...LON 3380 9531 3376 9489 3385 9434 3340 9423
3327 9466 3330 9530 3346 9531
TIME...MOT...LOC 0035Z 337DEG 20KT 3378 9454 3363 9487
3374 9536
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SAT JUN 28 2008
LAZ002-290145-
BOSSIER-
809 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 845 PM CDT FOR THE FOLLOWING PARISH
IN NORTHWEST LOUISIANA
BOSSIER
INCLUDING THE FOLLOWING LOCATIONS
PLAIN DEALING
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTHEAST OF PLAIN DEALING...OR 12 MILES
WEST OF SPRINGHILL...MOVING NORTHEAST AT 10 MPH.
PEA SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS
STORM...AS IT DRIFTS NORTHEAST BETWEEN HIGHWAYS 3 AND 157.
LAT...LON 3302 9369 3302 9353 3289 9361 3290 9373
TIME...MOT...LOC 0109Z 209DEG 8KT 3295 9366
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT SAT JUN 28 2008
TXZ108>112-124>126-290230-
CAMP-CASS-FRANKLIN-MARION-MORRIS-TITUS-UPSHUR-WOOD-
832 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 930 PM CDT FOR THE FOLLOWING
COUNTIES
IN NORTHEAST TEXAS
TITUS...FRANKLIN...MORRIS...CASS...CAMP...WOOD...UPSHUR AND
MARION
INCLUDING THE FOLLOWING LOCATIONS
ATLANTA...BEREA...BIVINS...CASON...CEDAR SPRINGS...COOKVILLE...
DAINGERFIELD...GILMER...GOLDEN...HAGANSPORT...HAINESVILLE...
HUGHES SPRINGS...JENKINS...KILDARE...LEESBURG...LINDEN...LODI...
LONE STAR...MCLEOD...MOUNT PLEASANT...MOUNT VERNON...NAPLES...
NEWSOME...OMAHA...ORE CITY...PITTSBURG...PLEASANT GROVE...
PURLEY...QUEEN CITY...QUITMAN...ROCKY BRANCH...ROSEWOOD...
SCROGGINS...SMITHLAND...US 259 AND I 30 INTERSECTION AND
WINNSBORO
AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HAGANSPORT TO 5 MILES NORTHEAST OF NAPLES TO 5 MILES SOUTH OF WAKE
VILLAGE...MOVING SOUTH AT 34 MPH. THESE STORMS WILL AFFECT THE
CITIES OF QUITMAN...PITTSBURG...AND LINDEN DURING THE NEXT HOUR.
WINDS AROUND 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS. WIND GUSTS
TO 37 MPH HAS BEEN REPORTED IN CLARKSVILLE...WHILE THE TEXARKANA
REGIONAL AIRPORT HAS GUSTED TO 38 MPH WITH THESE STORMS. THESE WINDS
MAY DOWN SMALL LIMBS AND ROLL ANY LIGHTWEIGHT OBJECTS THAT ARE
OUTSIDE. RESIDENTS ARE URGED TO SECURE ANY LOOSE ITEMS BEFORE THESE
STORMS APPROACH.
LAT...LON 3297 9530 3336 9530 3330 9468 3325 9463
3329 9447 3326 9438 3325 9424 3330 9421
3331 9417 3328 9405 3276 9405 3278 9468
3280 9470 3278 9470 3271 9492 3272 9562
3296 9566
TIME...MOT...LOC 0132Z 354DEG 29KT 3326 9527 3325 9462
3333 9411
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT SAT JUN 28 2008
ARZ061-070>073-290245-
COLUMBIA-LAFAYETTE-MILLER-NEVADA-UNION-
839 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 945 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTH CENTRAL ARKANSAS
UNION
IN SOUTHWEST ARKANSAS
NEVADA...COLUMBIA...LAFAYETTE AND MILLER
INCLUDING THE FOLLOWING LOCATIONS
ATLANTA...BRADLEY...BRIGHTSTAR...BUCKNER...BUSSEY...CANFIELD...
DODDRIDGE...EL DORADO...EMERSON...FOUKE...LISBON...MACEDONIA...
MAGNOLIA...MCNEIL...MOUNT HOLLY...SMITHLAND...TAYLOR...
VILLAGE...WALDO AND WESSON
AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
WAKE VILLAGE TO 8 MILES SOUTHWEST OF WALDO TO STEPHENS...MOVING
SOUTHEAST AT 24 MPH. THESE STORMS WILL AFFECT THE CITIES OF MAGNOLIA
AND EL DORADO DURING THE NEXT 15 TO 30 MINUTES.
WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS. WIND GUSTS TO
38 MPH HAS BEEN REPORTED AT THE TEXARKANA REGIONAL AIRPORT WITH
THESE STORMS. THESE WINDS MAY DOWN SMALL LIMBS AND ROLL ANY
LIGHTWEIGHT OBJECTS THAT ARE OUTSIDE. RESIDENTS ARE URGED TO SECURE
ANY LOOSE ITEMS BEFORE THESE STORMS APPROACH.
LAT...LON 3307 9261 3302 9294 3304 9402 3336 9402
3335 9347 3349 9311 3339 9310 3338 9287
3315 9250
TIME...MOT...LOC 0139Z 318DEG 21KT 3331 9407 3328 9339
3340 9309
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 PM CDT SAT JUN 28 2008
TXZ126-138-290230-
HARRISON-MARION-
902 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 930 PM CDT FOR THE FOLLOWING
COUNTIES
IN NORTHEAST TEXAS
MARION AND HARRISON
INCLUDING THE FOLLOWING LOCATIONS
BEREA...HARLETON...JEFFERSON AND WOODLAWN
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARLETON...OR 15 MILES NORTHEAST OF
LONGVIEW...MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS
STORM. ADDITIONAL STRONG STORMS PRODUCING WIND GUSTS OF 40 TO
45 MPH...LOCATED ALONG A MOUNT PLEASANT...TO DOUGLASSVILLE
LINE...WILL AFFECT THE AREA WITHIN THE HOUR AS WELL.
LAT...LON 3281 9440 3269 9425 3257 9458 3271 9466
TIME...MOT...LOC 0202Z 239DEG 13KT 3266 9456
15The Shreveport radar (KSHV), 62 km away, was scanning. The volume nearest the first event began at 02:13 UTC.
7 thunderstorm wind. Local standard time, as filed.
Trees were downed in Sarepta, Louisiana.
A tree was downed in Shongaloo, Louisiana.
Winds were measured by a trained spotter.
A tree was downed near Foster and East Street in Belcher, Louisiana.
A tree was downed across Hwy 169 near Greenwood, Louisiana.
One tree was downed on East Kings Highway near the Bayou Ridge Apartments.|Another tree was downed on a home in the 3000 block of Midway Avenue. No injuries were reported. A 15 to 20 foot wide section of a wooden fence was blown down near a local television studio.
A tree fell onto Swan Lake Road between Shed Road and Hwy 80 in Bossier City.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2008Every state in 2008This day in weather historyWarnings in Louisiana, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 113933, 113923, 113903, 113920, 113917, 113910, 113932.